MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM CARCINOEMBRYONIC ANTIGEN (CEA); SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM CARCINOEMBRYONIC ANTIGEN (CEA); SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im carcinoembryonic antigen (cea) result which was discordant relative to repeat testing when using cea lot 223.Repeat testing produced acceptable results.Quality control (qc) results on the day of the event were within expected ranges.Siemens is investigating.
 
Event or Problem Description
The customer reports observation of an elevated atellica im carcinoembryonic antigen (cea) result which was discordant relative to repeat testing when using cea lot 223.An initial atellica im cea result disagreed with lower results obtained in repeat testing using both the initial instrument and an alternate atellica im analyzer.There are no allegations of any adverse patient consequences in association with the discordant observation.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im carcinoembryonic antigen (cea) result which was discordant relative to repeat testing.Mdr 1219913-2025-00067 was initially submitted on 01-apr-2025.Update, 13-may-2025: siemens has concluded the investigation.General reagent issues were ruled out as quality control (qc) results were within expected ranges and no issues were identified for any other samples.Based on siemens review of instrument log details, sample-probe alignment was performed according to standard service guidelines.Following instrument service, the system was checked and no more issues were observed.Although a specific cause for the discordant result was not identified, no systemic product problems were identified.The customer is operational, and the reported issue is resolved by routine service activities.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM CARCINOEMBRYONIC ANTIGEN (CEA)
Common Device Name
SYSTEM, TEST, CARCINOEMBRYONIC ANTIGEN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key21750842
Report Number1219913-2025-00067
Device Sequence Number18197905
Product Code DHX
UDI-Device Identifier00630414598505
UDI-Public(01)00630414598505(10)69173223(17)251120
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K200215
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2025
Device Model NumberN/A
Device Catalogue Number10995523
Device Lot Number69173223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown